Comment on “Option pricing under the Merton model of the short rate” by Kung and Lee [Math. Comput. Simul. 80 (2009) 378–386]
Zhenyu Cui and
Don Mcleish
Mathematics and Computers in Simulation (MATCOM), 2010, vol. 81, issue 1, 1-4
Abstract:
In this note, we correct the formula given in Ref. [3] for European call and put option under Merton's model of the short rate. We give a probabilistic derivation making use of the “change of numeraire” technique which is simpler and more standard.
Keywords: Stochastic interest rates; Change of numeraire; Call option price; Merton short rate model (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475410001953
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:81:y:2010:i:1:p:1-4
DOI: 10.1016/j.matcom.2010.06.006
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().